Publications "von Wahl, Wolf"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year
Number of items: 58.

Book / Monograph

Kerner, Hans ; von Wahl, Wolf:
Mathematik für Physiker. 2., überarb. und erw. Auflage.
Berlin : Springer , 2007 . - XII, 572 p.
ISBN 9783540724797

DOI: https://doi.org/10.1007/978-3-540-72480-3

Kerner, Hans ; von Wahl, Wolf:
Mathematik für Physiker.
Berlin : Springer , 2006 . - XII, 548 p.
ISBN 9783540253938

von Wahl, Wolf:
The equations of Navier-Stokes and abstract parabolic equations.
Wiesbaden : Vieweg + Teubner , 1985 . - XXIV, 264 p. - (Aspects of Mathematics ; E 8 )
ISBN 978-3-663-13911-9

Review:


DOI: https://doi.org/10.1007/978-3-663-13911-9

Article in a journal

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
On Some New Phenomena in State-constrained Optimal Control if ODE as well as PDE are Involved.
In: Control and Cybernetics. Vol. 39 (2010) Issue 3 . - pp. 647-660.
ISSN 0324-8569

von Wahl, Wolf:
Remarks on lines of reversibility for Poincaré's centre problem.
In: Analysis. Vol. 29 (2009) Issue 3 . - pp. 259-264.
ISSN 0174-4747
DOI: https://doi.org/10.1524/anly.2009.1037

Review:

Simader, Christian G. ; von Wahl, Wolf:
Introduction to the Cosserat problem.
In: Analysis. Vol. 26 (2006) Issue 1 . - pp. 1-7.
ISSN 0174-4747
DOI: https://doi.org/10.1524/anly.2006.26.1.1

Review:

von Wahl, Wolf:
Analytic integrals and Poincaré's centre problem.
In: Analysis. Vol. 25 (2005) Issue 4 . - pp. 275-279.
ISSN 0174-4747
DOI: https://doi.org/10.1524/anly.2005.25.4.275

Review:

Kaiser, Ralf ; Tilgner, Andreas ; von Wahl, Wolf:
A generalized energy functional for plane Couette flow.
In: SIAM Journal on Mathematical Analysis. Vol. 37 (2005) Issue 2 . - pp. 438-454.
ISSN 1095-7154
DOI: https://doi.org/10.1137/S0036141004442604

Review:

Xu, Lanxi ; von Wahl, Wolf ; Huang, Yongnian:
A new approach to the nonlinear stability of a motionless heterogeneous fluid.
In: Bayreuther Mathematische Schriften. Vol. 67 (2003) . - pp. 203-218.
ISSN 0172-1062

Review:

Neudert, Michael ; von Wahl, Wolf:
Asymptotic behaviour of the div-curl problem in exterior domains.
In: Advances in Differential Equations. Vol. 6 (2001) Issue 11 . - pp. 1347-1376.
ISSN 1079-9389

Review:

Xu, Lanxi ; Kaiser, Ralf ; von Wahl, Wolf:
Global stability in the rotating Bénard system with Couette flow, the case Pr<.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 47 (2001) Issue 6 . - pp. 4233-4244.
ISSN 0362-546X
DOI: https://doi.org/10.1016/S0362-546X(01)00539-9

Review:

Kaiser, Ralf ; Neudert, M. ; von Wahl, Wolf:
On the existence of force-free magnetic fields with small nonconstant α in exterior domains.
In: Communications in Mathematical Physics. Vol. 211 (2000) Issue 1 . - pp. 111-136.
ISSN 1432-0916
DOI: https://doi.org/10.1007/s002200050804

Review:

Kagei, Yoshiyuki ; von Wahl, Wolf:
Asymptotic stability of steady flows in infinite layers of viscous incompressible fluids in critical cases of stability.
In: Indiana University Mathematics Journal. Vol. 48 (1999) Issue 3 . - pp. 1083-1110.
ISSN 0022-2518
DOI: https://doi.org/10.1512/iumj.1999.48.1613

Review:

Kagei, Y. ; Kaiser, Ralf ; von Wahl, Wolf ; Xu, L. X.:
Global Stability in Some Dissipative Systems.
In: ZAMM : Journal of Applied Mathematics and Mechanics = Zeitschrift für angewandte Mathematik und Mechanik. Vol. 79 (1999) Issue S1 . - pp. 159-162.
ISSN 1521-4001
DOI: https://doi.org/10.1002/zamm.19990791342

Birner, M. ; Kaiser, Ralf ; von Wahl, Wolf ; Xu, L.:
Two methods to compute stability balls in the rotating Bénard system, a comparison.
In: ZAMM : Journal of Applied Mathematics and Mechanics = Zeitschrift für angewandte Mathematik und Mechanik. Vol. 79 (1999) . - S. S775-S776.
ISSN 1521-4001

Schmitt, Burkhard J. ; von Wahl, Wolf:
Mean values and non-periodic pressure in convection problems between plates or with stress-free boundaries.
In: Pacific Journal of Mathematics. Vol. 185 (1998) Issue 2 . - pp. 347-362.
ISSN 1945-5844
DOI: https://doi.org/10.2140/pjm.1998.185.347

Review:

Kaiser, Ralf ; von Wahl, Wolf:
Stability of plane parallel shear flow in a rotating layer heated from below.
In: Calculus of Variations and Partial Differential Equations. Vol. 6 (1998) Issue 3 . - pp. 227-262.
ISSN 1432-0835
DOI: https://doi.org/10.1007/s005260050090

Review:

Scarpellini, B. ; von Wahl, Wolf:
Stability properties of the Boussinesq equations.
In: Zeitschrift für angewandte Mathematik und Physik. Vol. 49 (1998) Issue 2 . - pp. 294-321.
ISSN 0044-2275
DOI: https://doi.org/10.1007/s000330050220

Review:

Kagei, Yoshiyuki ; von Wahl, Wolf:
The Eckhaus criterion for convection roll solutions of the Oberbeck-Boussinesq equations.
In: International Journal of Non-Linear Mechanics. Vol. 32 (1997) Issue 3 . - pp. 563-620.
ISSN 0020-7462
DOI: https://doi.org/10.1016/S0020-7462(97)88306-0

Bolik, Jürgen ; von Wahl, Wolf:
Estimating ∇u in terms of div u, curl u, either (ν,u) or ν×u and the topology.
In: Mathematical Methods in the Applied Sciences. Vol. 20 (1997) Issue 9 . - pp. 737-744.
ISSN 1099-1476
DOI: https://doi.org/10.1002/(SICI)1099-1476(199706)20:9<737::AID-MMA863>3.0.CO;2-I

Grunau, Hans-Christoph ; von Wahl, Wolf:
Regularity considerations for semilinear parabolic systems.
In: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. Vol. 28 Suppl. (1997) . - pp. 221-233.
ISSN 2464-8728

Review:

Kaiser, Ralf ; von Wahl, Wolf ; Xu, L. X.:
Unconditional stability up to criticality in the rotating Bénard system with superimposed Couette flow.
In: ZAMM : Journal of Applied Mathematics and Mechanics = Zeitschrift für angewandte Mathematik und Mechanik. Vol. 77 (1997) Issue S1 . - S. S149-S150.
ISSN 1521-4001

Kagei, Yoshiyuki ; von Wahl, Wolf:
Asymptotic stability of higher order norms in terms of asymptotic energy stability for viscous incompressible fluid flows heated from below.
In: Japan Journal of Industrial and Applied Mathematics. Vol. 13 (1996) Issue 1 . - pp. 33-49.
ISSN 0916-7005
DOI: https://doi.org/10.1007/BF03167297

Review:

Deuring, Paul ; von Wahl, Wolf:
Strong solutions of the Navier-Stokes system in Lipschitz bounded domains.
In: Mathematische Nachrichten. Vol. 171 (1995) Issue 1 . - pp. 111-148.
ISSN 1522-2616
DOI: https://doi.org/10.1002/mana.19951710108

Review:

von Wahl, Wolf:
Necessary and sufficient conditions for the stability of flows of incompressible viscous fluids.
In: Archive for Rational Mechanics and Analysis. Vol. 126 (1994) Issue 2 . - pp. 103-129.
ISSN 1432-0673
DOI: https://doi.org/10.1007/BF00391555

Review:

Grunau, Hans-Christoph ; von Wahl, Wolf:
Regularity of weak solutions of semilinear parabolic systems of arbitrary order.
In: Journal d'Analyse Mathematique. Vol. 62 (1994) . - pp. 307-322.
ISSN 1565-8538
DOI: https://doi.org/10.1007/BF02835960

Review:

Kagei, Yoshiyuki ; von Wahl, Wolf:
Stability of higher norms in terms of energy-stability for the Boussinesq equations : remarks on the asymptotic behaviour of convection-roll-type solutions.
In: Differential and Integral Equations. Vol. 7 (1994) Issue 3-4 . - pp. 921-948.
ISSN 0893-4983

Review:

Schmitt, Burkhard J. ; von Wahl, Wolf:
Monotonicity and boundedness in the Boussinesq-equations.
In: European Journal of Mechanics B : Fluids. Vol. 12 (1993) Issue 2 . - pp. 245-270.
ISSN 0997-7546

Review:

von Wahl, Wolf:
The Boussinesq-equations in terms of poloidal and toroidal fields and the mean flow.
In: Bayreuther Mathematische Schriften. Vol. 40 (1992) . - pp. 203-290.
ISSN 0172-1062

Review:

von Wahl, Wolf:
The continuity or stability method for nonlinear elliptic and parabolic equations and systems.
In: Rendiconti del Seminario Matematico e Fisico. Vol. 62 (1992) Issue 1 . - pp. 157-183.
ISSN 0370-7377
DOI: https://doi.org/10.1007/BF02925442

Review:

von Wahl, Wolf:
Estimating ∇u by div u and curl u.
In: Mathematical Methods in the Applied Sciences. Vol. 15 (1992) Issue 2 . - pp. 123-143.
ISSN 1099-1476
DOI: https://doi.org/10.1002/mma.1670150206

Lunardi, Alessandra ; Sinestrari, Eugenio ; von Wahl, Wolf:
A semigroup approach to the time dependent parabolic initial-boundary value problem.
In: Differential and Integral Equations. Vol. 5 (1992) Issue 6 . - pp. 1275-1306.
ISSN 0893-4983

Review:

von Wahl, Wolf:
Abschätzungen für das Neumann-Problem und die Helmholtz-Zerlegung von Lᵖ.
In: Nachrichten der Akademie der Wissenschaften in Göttingen II. Mathematisch-Physikalische Klasse. (1990) Issue 2 . - pp. 9-29.
ISSN 0065-5295

von Wahl, Wolf:
Einige Bemerkungen zu meiner Arbeit "Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen".
In: Manuscripta Mathematica. Vol. 11 (1974) . - pp. 199-201.
ISSN 1432-1785

von Wahl, Wolf:
Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen.
In: Nachrichten der Akademie der Wissenschaften in Göttingen II. Mathematisch-Physikalische Klasse. (1972) Issue 11 . - pp. 231-258.
ISSN 0065-5295

Review:

von Wahl, Wolf:
Lᵖ-Decay rates for homogeneous wave-equations.
In: Mathematische Zeitschrift. Vol. 120 (1971) Issue 2 . - pp. 93-106.
ISSN 1432-1823
DOI: https://doi.org/10.1007/BF01110149

Article in a book

Xu, Lanxi ; von Wahl, Wolf:
On the nonlinear stability of plane parallel convective shear flows of a heterogeneous fluid.
In: Maremonti, Paolo (ed.): Advances in fluid dynamics. - Roma : Aracne , 2000 . - pp. 271-287 . - (Quaderni di Matematica ; 4 )

von Wahl, Wolf:
Functional calculus for unbounded operators by integration over the positive real axis : Applications to elliptic systems in half-cylinders.
In: Escher, Joachim ; Simonett, Gieri (ed.): Topics in nonlinear analysis : The Herbert Amann Anniversary Volume. - Basel : Birkhäuser , 1999 . - pp. 731-744 . - (Progress in Nonlinear Differential Equations and Their Applications ; 35 )
ISBN 978-3-0348-8765-6

Review:

von Wahl, Wolf:
Stability in Hydrodynamics.
In: Analysis-Seminar SS 1994 - WS 1995/96. - Bonn , 1997 . - pp. 127-142 . - (Vorlesungsreihe / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen ; 40 )

Kaiser, Ralf ; von Wahl, Wolf:
A new functional for the Taylor-Couette problem in the small-gap limit.
In: Mathematical theory in fluid mechanics. - Harlow, Essex : Longman , 1996 . - pp. 114-134 . - (Pitman Research Notes in Mathematics Series ; 354 )
ISBN 0582298105

Review:

von Wahl, Wolf:
On a problem from thermal convection.
In: Clément, Philippe (ed.): Evolution equations, control theory, and biomathematics : proceedings of the Han-sur-Lesse Conference. - New York : Dekker , 1994 . - pp. 577-580 . - (Lecture Notes in Pure and Applied Mathematics ; 155 )
ISBN 0824788850

Review:

Schmitt, Burkhard J. ; von Wahl, Wolf:
Decomposition of solenoidal fields into poloidal fields, toroidal fields and the mean flow : Applications to the Boussinesq-equations.
In: The Navier-Stokes equations II : theory and numerical methods. - Berlin : Springer , 1992 . - pp. 291-305 . - (Lecture Notes in Mathematics ; 1530 )
ISBN 978-3-540-47498-2
DOI: https://doi.org/10.1007/BFb0090349

Review:

Conference item

Pesch, Hans Josef ; Chudej, Kurt ; Rund, Armin ; Wendl, Stefan ; von Wahl, Wolf ; Sachs, Gottfried ; Wächter, Markus ; Le Bras, Florent:
Minimum-fuel trajectories for a hypersonic passenger aircraft under a temperature restriction for the thermal protection system.
2011
Event: Workshop on Aerospace Applications of Control and Optimization, École Nationale Supérieure de Techniques Avancées (ENSTA ParisTech) , 02.-04.03.2011 , Paris, Frankreich.
(Conference item: Workshop , Speech )

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
The Hypersonic Rocket Car : Optimal Control of a Coupled System of an ODE and a PDE.
2009
Event: Department of Mathematics and Statistics, Curtin University of Technology , 22.09.2009 , Perth, Australia.
(Conference item: Lecture series , Speech )

Pesch, Hans Josef ; Chudej, Kurt ; Wächter, Markus ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
On the Mutual Impact of Systems Governed by ODEs and PDEs in Optimal Control with Applications to Hypersonic Flight of Civil Aircraft.
2009
Event: School of Mechanical & Aerospace Engineering, Nanyang Technological University, and German Institute of Science and Technology , 18.09.2009 , Singapore.
(Conference item: Lecture series , Speech )

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
Optimal Control of a Special Class of State-constrained Dynamical Systems with ODEs and PDEs.
2009
Event: Numerical Techniques for Optimization Problems with PDE Constraints , 25.-31.01.2009 , Oberwolfach, Deutschland.
(Conference item: Conference , Speech )

Pesch, Hans Josef ; Chudej, Kurt ; Wächter, Markus ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
Optimal Control of Coupled Systems of ODEs and PDEs with State Constraints : an Analysis of Their Hidden Difficulties and Their Numerical Solution with Applications to Hypersonic Flight.
2009
Event: The Commonwealth Scientific and Industrial Research Organisation (CSIRO) , 06.10.2009 , Sydney, Australien.
(Conference item: Lecture series , Speech )

Pesch, Hans Josef ; Chudej, Kurt ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
Optimal Control of State-constrained Coupled ODE-PDE Systems with Applications in Hypersonic Flight.
2009
Event: Kolloquium im Forschungsseminar "Scientific Computing" der Technischen Universität Chemnitz , 16.01.2009 , Chemnitz, Deutschland.
(Conference item: Lecture series , Speech )

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
New necessary conditions for a type of ODE-PDE constrained optimal control problems.
2008
Event: 1st Workshop of the EU-Network OPTPDE (Optimization with PDE Constraints) of the European Science Foundation , 11.-13.12.2008 , Warschau, Polen.
(Conference item: Workshop , Speech )

Pesch, Hans Josef ; Chudej, Kurt ; Rund, Armin ; Wächter, Markus ; von Wahl, Wolf ; Wendl, Stefan:
On an ODE-PDE Constrained Optimal Control Problem with Applications to Hypersonic Flight under Heat Load Constraints.
2008
Event: SIAM Conference on Optimization , 10.-13.05.2008 , Boston, USA.
(Conference item: Conference , Speech )

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan ; Chudej, Kurt:
State Constrained Optimal Control of Coupled Systems of ODEs and PDEs Motivated by Hypersonic Flight Trajectory Optimization.
2008
Event: The Banach Center Conference on 50 Years of Optimal Control , 15.-20.09.2008 , Bedlewo, Polen.
(Conference item: Conference , Speech )

Preprint, postprint

Pesch, Hans Josef ; Rund, Armin ; von Wahl, Wolf ; Wendl, Stefan:
On some new phenomena in state-constrained optimal control if ODEs as well as PDEs are involved.
Identification, Optimization and Control with Applications in Modern Technologies (International Doctorate Program)
Bayreuth , 2009 . - 15 p. - (Preprint IOC ; 27 )

von Wahl, Wolf:
On the differential equation ypₓ-xpᵧ=R for real analytic functions with unknown p.
Bayreuth , 2007

von Wahl, Wolf:
Generation of Centres by Adding Higher Order Terms.
Bayreuth , 2007

Neudert, Michael ; von Wahl, Wolf:
On the global existence of Euler's multiplier.
Bayreuth , 2000

von Wahl, Wolf:
The Boussinesq-Equations in Terms of Poloidal and Toroidal Fields and the Mean Flow.
Bayreuth , 1992

von Wahl, Wolf:
Ein einfacher Beweis für die Stetigkeit von D²ᵐu bei parabolischen Systemen dₜu+Au=f der Ordnung 2m mit in (t,x) Hölderstetiger rechter Seite f.
Bayreuth , No information

von Wahl, Wolf:
Remarks on Lines of Reversibility for Poincaré's Centre Problem.
Bayreuth , No information

This list was generated on Fri Apr 12 20:38:23 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/XML/person_gndid/122059638.xml